Laxatives for Weight Loss
Stimulant laxatives are trustworthy to facilitate elimination, but are a common weight-loss aid as well. However, their safety for using as a diet to lose weight is circumspect. While motivating intestinal motions, particularly if you are irregular, can be also helpful in specific medical situations,like losing unwanted bodyweight. Laxatives have adverse reactions that can affect your essential physical system, so its better for you to discuss with your doctor before trying to lose weight by using laxatives.
Today, many individuals are going for extreme diet plans, instead of choosing healthy plans for long-term. Some individuals chose different solutions to reduce fat as fast as possible, even if it means using harmful methods. Unfortunately, many people don’t understand that laxatives can have numerous, distressing repercussions.
Frequent intestinal motions due to stimulant laxatives tend and give individuals a false sense of being removed. While some fast bodyweight reduction may be obtained, most of the pounds shed are from decrease of water bodyweight. Once the laxative use is stopped, most, if not all, the bodyweight lost will be obtained easily.
Stimulant laxatives can be very harmful for the entire human body and can make many distressing adverse reactions. By taking laxatives, most of people don’t realize that they are also cleansing themselves of essential nutrients and calories, affecting their natural fat intake, and disturbing their electrolyte levels. Other serious possible effects from getting stimulant laxatives to get rid of unwanted bodyweight are:
1. Abdomen Cramps
Laxatives can produce uncomfortable stomach pain. Because of this, you should choose some natural laxatives which are not causing cramps.
Laxatives can cause nausea or vomiting, which is an uncomfortable feeling that can last for up to 3 days after taking laxatives.
Diarrhea is a common side effect of laxative use. This is dangerous because it can result in dehydration.
4. Rectal bleeding
Frequent laxative use can cause rectal blood loss. This is a side effect of frequent intestinal motions and/or diarrhoea.
Fainting can happen when a person becomes very weak from diarrhoea and dehydration.
6. Electrolyte Discrepancy & Dehydration
Electrolytes are essential to the performing human system. Laxative use can cause decrease of essential electrolytes as blood potassium, calcium, and sodium. A long-term electrolyte imbalance can cause to an electrolyte problem. Some of the symptoms of an electrolyte imbalance include muscle exhaustion, mental changes, pains, irregular pulse rate and even loss of life. Also, serious diarrhoea makes a decrease of water which can cause to dehydration, which is a deadly situation. Dehydration can cause weakness, blurred eyesight, passing out, renal harm and loss of life.
7. Harm to Intestinal Functioning
Using laxatives as a method for diets can cause deterioration to the gastrointestinal system, which can be permanent. Constant use of stimulant laxatives can lead to to a decrease of the proper performing of the system. Our human body becomes habituated to the natural amounts. Once laxative use is stopped, the colon can slow down and drop their ability to remove food from the entire human body. This, in turn, can cause to severe constipation problem. Also, the nerve endings which surround the large intestines are changed, resulting in no longer respond to stimulation. This increase the demand for laxatives to create a normal bowel movement.
Excessive consumption of laxatives to control bodyweight, especially in young adults, is often a sign of a serious eating disorder. Usually, this form of extreme weight loss is combined with other extremes, like: purging, excessive exercise or restricting calorie intake. The best in this situation is to consult a specialist to prevent the occurrence of serious health problems. Take care of your Health!